Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the existence of dense analytic subgroups

Author: David Zerling
Journal: Proc. Amer. Math. Soc. 72 (1978), 566-570
MSC: Primary 22E20; Secondary 22A10
MathSciNet review: 509256
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to establish a necessary and sufficient condition for a connected Lie group to contain a proper dense connected Lie subgroup.

References [Enhancements On Off] (What's this?)

  • [1] D. Ž. Djoković, Three notes on real analytic groups, Tôhoku Math. J. (2) 28 (1976), 381-387. MR 0430150 (55:3157)
  • [2] M. Goto, Dense imbeddings of locally compact connected groups, Ann. of Math. (2) 61 (1955), 154-169. MR 0065567 (16:447b)
  • [3] -, Analytic subgroups of $ {\text{GL}}(n,{\mathbf{R}})$, Tôhoku Math. J. (2) 25 (1973), 197-199. MR 0322099 (48:463)
  • [4] K. Iwasawa, On some types of topological groups, Ann. of Math. (2) 50 (1949), 507-558. MR 0029911 (10:679a)
  • [5] M. Rajagopalan and H. Subrahmanian, Dense subgroups of locally compact groups, Colloq. Math. 35 (1976), 289-292. MR 0417325 (54:5381)
  • [6] D. Zerling, Dense subgroups of Lie groups. II, Trans. Amer. Math. Soc. (to appear). MR 515548 (80a:22009)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E20, 22A10

Retrieve articles in all journals with MSC: 22E20, 22A10

Additional Information

Keywords: Dense analytic subgroup, commutator subgroup, maximal compact subgroup
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society